MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHO GRIP KNEE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHO GRIP KNEE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6003-012-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility it was observed that the tip was broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during the service evaluation process at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
ORTHO GRIP KNEE POINTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8514797
Report Number0001811755-2019-01193
Device Sequence Number1884196
Product Code HAW
UDI-Device Identifier04546540470331
UDI-Public04546540470331
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6003-012-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1